It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2010, 04:21 PM   #1
Newbie
(female)
 
Join Date: Oct 2010
Location: Alaska
Posts: 3
soberodat HB User
Mirtazapine initial side effects, or is it the Buspar?

I was prescribed 15mg Mirtazapine nightly and 15mg Buspar twice daily. I took them for 3 days but this feeling is horrible! My doctor warned me that I wouldn't like this feeling, but if I gave it a couple weeks I would see the proper effects. I don't know if I can handle this for 2-3 weeks. I have a family to care for and I can't do my job feeling like this. I need some encouragement. I've read all the posts on Mirtazapine and I am just so confused. I want a magic pill to take away this anxiety! My anxiety was down, but the feeling I did have wasn't any better. Does the zombie-like feeling go away? And what about the Buspar? I don't like the way it makes me feel either. I took prozac for 13 1/2 years and it never made me "feel" anything, I never felt drugged. I simply felt better. But it lost it's magic. I took lexapro for a few months then decided I needed to know what/who I was without meds. Fine for a few months then the depression came back. Now the SSRI's shoot my anxiety through the roof.

What else can I take? This is so frustrating.

Thank you for listening.

 
Sponsors Lightbulb
   
Old 10-26-2010, 12:05 AM   #2
Junior Member
(female)
 
Join Date: Mar 2007
Location: chicago
Posts: 24
cutiepye HB User
Exclamation Re: Mirtazapine initial side effects, or is it the Buspar?

also i am currently on 45mg a night i feel just sleepy might be the buspar
i have been taking mirtazapine or known also as Remeron and it keeps the depression away and anxiety it goes away the daytime drowsiness but when you take it at night you suppose to just get sleepy but every one's body is different but I took Buspar too that made me feel terrible
__________________
Carrissa

Last edited by ms_mod; 10-26-2010 at 05:08 AM. Reason: Removed unnecessary quote. Ms_Mod

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
chantix side effects TATOREATER Depression 1 12-26-2010 08:12 PM
Just started Mirtazapine (AKA Rameron, Zispin), Advice Please Hanzyababa Depression 1 10-28-2009 06:37 AM
What were your initial symptoms k2626 Multiple Sclerosis 23 03-03-2009 02:09 PM
mirtazapine - side effect Knee pain ? magne Depression 0 01-26-2009 05:56 PM
mirtazapine and effexor ? botty Depression 6 11-10-2007 05:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!